Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5314 Publications


1989 | Journal Article | IST-REx-ID: 4080
Edelsbrunner, H., Hasan, N., Seidel, R., & Shen, X. (1989). Circles through two points that always enclose many points. Geometriae Dedicata, 32(1), 1–12. https://doi.org/10.1007/BF00181432
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
Edelsbrunner, H. (1989). An acyclicity theorem for cell complexes in d dimension (pp. 145–151). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/73833.73850
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4092
Chazelle, B., Edelsbrunner, H., Guibas, L., & Sharir, M. (1989). A singly exponential stratification scheme for real semi-algebraic varieties and its applications (Vol. 372, pp. 179–193). Presented at the ICALP: Automata, Languages and Programming, Springer. https://doi.org/10.1007/BFb0035760
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4314
Barton, N. H. (1989). The divergence of a polygenic system under stabilising selection, mutation and drift. Genetical Research, 54(1), 59–77. https://doi.org/10.1017/S0016672300028378
View | DOI
 

1989 | Journal Article | IST-REx-ID: 3653
Mallet, J., & Barton, N. H. (1989). Strong natural selection in a warning color hybrid zone. Evolution, 43, 421–431. https://doi.org/10.2307/2409217
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4079
Edelsbrunner, H., & Skiena, S. (1989). On the number of furthest neighbor pairs in a point set. American Mathematical Monthly, 96(7), 614–618.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 4081
Edelsbrunner, H., Guibas, L., & Sharir, M. (1989). The upper envelope of piecewise linear functions: Algorithms and applications. Discrete & Computational Geometry, 4(1), 311–336. https://doi.org/10.1007/BF02187733
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
Edelsbrunner, H. (1989). The upper envelope of piecewise linear functions: Tight bounds on the number of faces . Discrete & Computational Geometry, 4(4), 337–343. https://doi.org/10.1007/BF02187734
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4093
Chazelle, B., Edelsbrunner, H., & Guibas, L. (1989). The complexity of cutting complexes. Discrete & Computational Geometry, 4(1), 139–181. https://doi.org/10.1007/BF02187720
View | DOI
 

1989 | Journal Article | IST-REx-ID: 3654
Barton, N. H., & Hewitt, G. (1989). Adaptation, speciation and hybrid zones. Nature, 341, 497–503. https://doi.org/10.1038/341497a0
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4082
Edelsbrunner, H., & Guibas, L. (1989). Topologically sweeping an arrangement. Journal of Computer and System Sciences, 38(1), 165–194. https://doi.org/10.1016/0022-0000(89)90038-X
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
Edelsbrunner, H., Preparata, F., & West, D. (1989). Tetrahedrizing point sets in three dimensions (Vol. 358, pp. 315–331). Presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, Springer. https://doi.org/10.1007/3-540-51084-2_31
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4309
Slatkin, M., & Barton, N. H. (1989). A comparison of three methods for estimating average levels of gene flow. Evolution; International Journal of Organic Evolution, 43(7), 1349–1368.
View | Download (ext.)
 

1988 | Journal Article | IST-REx-ID: 3655
Dallas, J., Barton, N. H., & Dover, G. (1988). Interracial rDNA variation in the grasshopper Podisma pedestris. Molecular Biology and Evolution, 5(6), 660–674.
View | Download (ext.)
 

1988 | Journal Article | IST-REx-ID: 4090
Edelsbrunner, H., & Preparata, F. (1988). Minimum polygonal separation. Information and Computation, 77(3), 218–232. https://doi.org/10.1016/0890-5401(88)90049-1
View | DOI
 

1988 | Book Chapter | IST-REx-ID: 4317
Barton, N. H. (1988). Speciation. In A. Myers & P. Giller (Eds.), Analytical biogeography (pp. 185–218). Chapman Hall.
View
 

1988 | Journal Article | IST-REx-ID: 1941
Sazanov, L. A., Karavaev, V. A., & Kukushkin, A. K. (1988). Mathematical model of photosynthesis regulation accounts for the effects of changes in external conditions and observed oscillations. J. Phys. Chem-Russia, 52, 3351–3354.
View
 

1988 | Journal Article | IST-REx-ID: 4091
Edelsbrunner, H., & Skiena, S. (1988). Probing convex polygons with X-Rays. SIAM Journal on Computing, 17(5), 870–882. https://doi.org/10.1137/0217054
View | DOI
 

1988 | Conference Paper | IST-REx-ID: 4096
Edelsbrunner, H. (1988). Geometric structures in computational geometry (Vol. 317, pp. 201–213). Presented at the ALP: Automata, Languages and Programming, Springer. https://doi.org/10.1007/3-540-19488-6_117
View | DOI
 

1988 | Book Review | IST-REx-ID: 4318
Barton, N. H., Jones, S., & Mallet, J. (1988). No barriers to speciation. Nature. Nature Publishing Group. https://doi.org/10.1038/336013a0
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed